# SDR SWIA2019031245623

- Difficulty date: March 11, 2019
- Submitted: March 21, 2019
- Operation: Air carrier
- Aircraft: N912SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7595
- Aircraft time: 42,874 hours, 36,604 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE TOILET AFTER TAKEOFF. CREW REPORTED SMOKE TOILET WITH VISIBLE SMOKE IN AFT OF CABIN ON CLIMB OUT. CREW WAS UNABLE TO IDENTIFY SMOKE SMELL. PERFORMED QRH AND RETURNED TO FIELD. (FLT 5523) FO: 03/12/2019 CLOSED INSPECT ACFT FOR SMOKE SOURCE IAW FIM. ALL C/B IN SET POSITIONS. PERFORMED HIGH POWER ENGINE OPERATIONS FOR EXTENDED PERIODS WITH INDIVIDUAL ENGINES AND BLEED SOURCES / PACK. NOTED NO ABNORMAL SMELLS OR SMOKE ON EITHER LT OR RT ENGINE AT THIS TIME. UNABLE TO DUPLICATE SMOKE SOURCE WITH APU, ENGINE OR BLEED AIR SYS. NO FURTHER FAULTS NOTED AT THIS TIME.
